# SDR DALA2021111106962

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 65,750 hours, 21,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CREW REPORTED DOOR 1 RT RED CATCH TAB FOR OUTER DOOR HANDLE NOT VISIBLE. CORRECTIVE ACTION: REPLACED BROKEN SPRING IN DOOR 1R DOOR LATCH IAW B757 AMM 52-11. OPS CKS GOOD. (8104903)
